# SDR LR7A2020100502448

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: LS42572
- Condition: Corroded
- Location: Bs 434-477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC2111, FOUND THE RT MAIN WHEEL WELL FORWARD AIR CONDITIONER COMPARTMENT LOWER LONGERON CORRODED AT FS 434, RBL 63.  REPAIR BY REPLACEMENT ACCOMPLISHED, IAW LOCKHEED SMP583 SRM, CH 51-60 & 51-70.  NR 2964.
